i was diagnosed with cluster headaches(CH) 3months ago. at the same time, the doctor did a full check up and found out that my blood pressure was high(im only 20yrs old,but i do have a family history of p conditions) and my heart beat was rapid as well.
i was put on high bp medication as well as treatment for my cluster headaches. things were going well,and my preventive medication for CH been working wonders,BUT i dont know whether to say the same for the bp medication.
since being on the bp medication,my bp has dropped continuously(lowest being 90/50) and i have such low energy all the time.i experience dizziness upon standing,feeling faint and soo weak all i can do is lay in bed with my eyes half closed.
i'm wondering now,what do i do regarding my bp medication.my dr said i should stop taking it,seeing that im recting negatively to it, but at the same time he warned that suddenly stoping it can raise my blood pressure so high i could suffer a stroke!
i dunno what to do,is there anyone out there with a similar condition(where their high bp medication drops their bp too low?) any other advice will be appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?